# SDR R61A201506200382

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 20,080 hours, 15,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Component: Megaphone
- Component part number: ACREM1A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE VOLUME KNOB ON THE MEGAPHONE WAS MISSING.  MAINTENANCE R & R MEGAPHONE IAW AMM AND OPS CHECKED GOOD.
